# SDR DALA2017052504279

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 78,921 hours, 36,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1310-1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT FLOOR SUPPORT BS 1310 - 1380 HAS MUTIPLE AREAS OF CORROSION.  REMOVED CORROSION AND FOUND AN AREA OF CORROSION OUT OF LIMITS IAW SRM 53-00-53-A1, DETAIL V.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 AND DRAWING 146N5390, REV A.
